# SDR AALA006156

- Difficulty date: December 12, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR9194501
- Condition: Discharged
- Location: L1 Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CCI-FORWARD EMERGENCY LIGHTS ON FIRST CLASS SEAT 1-2, INOPERATIVE.REPLACED BATTERY PACK AT LT1 DOOR. OPS CHECK, GOOD.
